MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8695G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: did the reported issue contribute to any patient adverse consequences? no could you please confirm the lot number? 6-0 pro: lot: 10aaa8, 5-0 pro: lot: 108ghh.Is the issue present in all 36 reported products, or does it affect only some products within each box? only some in some boxes how many devices demonstrated the alleged deficiency? 5-0 pro: about 6/7 sutures have broken, which isn't the norm, hence the notification email of deficient product 6-0 pro: about 6/7 sutures have broken, which isn't the norm, hence the notification email of deficient product did the event occur during one or multiple patient procedures? multiple patient procedures.What is the total number of procedures? 12-14.Have any of these events been previously reported to ethicon? if so, could you please provide the corresponding reference number(s)? no.Previously we haven't had many/any suture breakage if this event occurred during multiple procedures, would you kindly create a product complaint for each event and provide the corresponding reference number(s)? sutures broke during surgeries, we don't remember which patients, or exactly when.We just grabbed another and tried again.We weren't aware that we have to create a complaint for each and every procedure.Could you please provide the lot number? 6-0 pro: lot: 10aaa8.5-0 pro: lot: 108ghh.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2026 and suture was used.During the procedure, it was reported by healthcare professional that the account has an issue with item 8695g.All three (3) boxes have the issue of sutures breaking midclosure.In each box there are twelve (12) sutures.No patient harm has been reported.Device availability is unknown.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PRLNE BLU 18IN 6-0 S/A P-3 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24469991
Report Number2210968-2026-02091
Device Sequence Number18545547
Product Code GAW
UDI-Device Identifier10705031019164
UDI-Public(01)10705031019164(17)300731(10)10AAA8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8695G
Device Lot Number10AAA8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown